Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 48, NWS Green Bay, WI

August 15, 2012

NWS Green Bay, WI issued this small craft advisory at Aug 15, 2012, 3:05 PM CDT. It took effect at Aug 16, 2012, 4:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 15, 2012, 3:05 PM CDT (20:05 UTC)
In effect from
Aug 16, 2012, 4:00 AM CDT
Expired
Aug 17, 2012, 10:00 AM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WHUS73 KGRB 152005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT WED AUG 15 2012

...INCREASING SOUTHERLY WINDS TONIGHT...

.AN APPROACHING COLD FRONT FROM THE PLAINS WILL CREATE A TIGHTENING
PRESSURE GRADIENT AND BRING AN INCREASE IN WINDS LATE TONIGHT.

LMZ541-542-160415-
/O.NEW.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
305 PM CDT WED AUG 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 7 AM CDT FRIDAY.

* WINDS...SE WIND 10 TO 15 KTS WILL BECOME S AND INCREASE TO 15 TO
  25 KTS AFTER MIDNIGHT. WINDS WILL BECOME SW THURSDAY MORNING...
  AND SHIFT NW DURING THE AFTERNOON.
 
* WAVES...1 TO 3 FT BUILDING TO 3 TO 5 FT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
066 
WHUS73 KGRB 160152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT WED AUG 15 2012

...INCREASING SOUTHERLY WINDS TONIGHT...

.AN APPROACHING COLD FRONT FROM THE PLAINS WILL CREATE A TIGHTENING
PRESSURE GRADIENT AND BRING AN INCREASE IN WINDS LATE TONIGHT.

LMZ541-542-161000-
/O.CON.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
852 PM CDT WED AUG 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
7 AM CDT FRIDAY...

* WINDS...S WIND 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS AFTER
  MIDNIGHT. WINDS WILL BECOME SW THURSDAY MORNING...AND SHIFT NW
  DURING THE AFTERNOON.

* WAVES...1 TO 3 FT BUILDING TO 3 TO 5 FT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
624 
WHUS73 KGRB 160848
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CDT THU AUG 16 2012

...INCREASING SOUTH/SOUTHWEST WIND THIS MORNING...BECOMING
NORTHWEST THIS AFTERNOON...

.AN APPROACHING COLD FRONT WILL CREATE A TIGHTENING PRESSURE
GRADIENT AND BRING GUSTY SOUTH/SOUTHWEST WINDS THIS MORNING. GUSTY
NORTHWEST WINDS ARE EXPECTED BEHIND THE FRONT THIS AFTERNOON AND
TONIGHT. SHOWERS AND THUNDERSTORMS COULD ALSO PRODUCE LOCALLY
HIGHER WIND AND WAVES AS WELL.

LMZ542-161000-
/O.CAN.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
348 AM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTH WIND 10 TO 20 KTS WILL VEER TO THE NORTHWEST BY EARLY
AFTERNOON. SOME GUSTS TO 25 KTS ARE POSSIBLE...MAINLY THIS
AFTERNOON AND TONIGHT. WAVES OF 1 TO 3 FT ARE EXPECTED...WITH
HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

$$

LMZ521-161700-
/O.EXA.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
348 AM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS...S TO SW 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS THIS
  MORNING...VEERING NW DURING THE AFTERNOON. NW WIND 15 TO 25 KTS
  TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR DEATHS DOOR.

* WAVES...1 TO 3 FT BUILDING TO 2 TO 4 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-161700-
/O.CON.KGRB.SC.Y.0048.120816T0900Z-120817T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
348 AM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...S TO SW 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS THIS
  MORNING...VEERING NW DURING THE AFTERNOON. NW WIND 15 TO 25 KTS
  TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR DEATHS DOOR.

* WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
446 
WHUS73 KGRB 161602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT THU AUG 16 2012

...WINDS BECOMING NORTHWEST THIS AFTERNOON AND BECOMING GUSTY TONIGHT...

.SHOWERS AND THUNDERSTORMS WILL BE ENDING MID-DAY AS A STRONG COLD
FRONT DEPARTS. BEHIND THE FRONT...GUSTY NORTHWEST WINDS WILL DEVELOP THIS
AFTERNOON AND TONIGHT.

LMZ521-541-170015-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1102 AM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...S TO SW 10 TO 20 KTS VEERING NW DURING THE AFTERNOON. NW
  WIND 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS...ESPECIALLY NEAR
  DEATHS DOOR.

* WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS 
  OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
102 
WHUS73 KGRB 161957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT THU AUG 16 2012

...GUSTY NORTHWEST WINDS TONIGHT...

LMZ521-541-170400-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
257 PM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...NW WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS NEAR DEATHS
  DOOR. 

* WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS 
  OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
154 
WHUS73 KGRB 170153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
853 PM CDT THU AUG 16 2012

...GUSTY NORTHWEST WINDS TONIGHT...

LMZ521-541-171000-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-120817T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
853 PM CDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS...NW WIND 15 TO 25 KTS. 

* WAVES...2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS 
  OF LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
203 
WHUS73 KGRB 170821
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 AM CDT FRI AUG 17 2012

...GUSTY NORTHWEST WINDS CONTINUE THIS MORNING...

LMZ521-541-171500-
/O.EXT.KGRB.SC.Y.0048.000000T0000Z-120817T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
321 AM CDT FRI AUG 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NW 15 TO 25 KTS THIS MORNING. 

* WAVES...1 TO 3 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN. LOCALLY HIGHER WAVES NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 2:41 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 15, 2:41 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
241 PM CDT WED AUG 15 2012

.SHORT TERM...TONIGHT AND THURSDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SURFACE HIGH
PRESSURE MOVING TO THE EASTERN GREAT LAKES WHILE SHORTWAVE ENERGY
OVER THE LAKE WINNIPEG REGION IS PUSHING LOW PRESSURE OVER THE
NORTHERN PLAINS.  SHOWERS AND THUNDERSTORMS OVER SOUTHEAST MINNESOTA
AND SOUTHWEST WISCONSIN EARLIER THIS MORNING HAVE DISSIPATED LEAVING
ONLY BANDS OF MID AND CLOUDS OVERHEAD IN A WARM ADVECTION REGIME.
ALONG THE FRONT...SHOWERS AND ISOLATED THUNDERSTORMS ARE OCCURRING
OVER NORTH DAKOTA AND NW MINNESOTA.  WITH STRONG TO SEVERE STORMS
EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG THE FRONT...SEVERE
WEATHER CHANCES IS THE MAIN FORECAST CONCERN TONIGHT.

TONIGHT...SHORTWAVE TROUGH OVER LAKE WINNIPEG WILL DRIVE A STRONG
COLD FRONT ACROSS THE NORTHERN MISSISSIPPI VALLEY THIS EVENING AND
INTO CENTRAL WISCONSIN BY LATE TONIGHT.  A LINE OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATER THIS
AFTERNOON...AND THEN PUSH EAST WITH THE FRONT.  TIMING OF THE FRONT
MAY HAVE SLOWED A LITTLE BIT...BUT STILL EXPECT SHOWERS AND
THUNDERSTORMS TO MOVE INTO NORTH-CENTRAL AND CENTRAL WISCONSIN
SHORTLY AFTER MIDNIGHT AND INTO EASTERN WISCONSIN LATE TONIGHT.
THOUGH 0-6KM BULK SHEAR OF 40-45KTS ALONG THE FRONT IS SUFFICIENT
FOR SEVERE WEATHER...ELEVATED INSTABILITY WILL BE SLOWLY DIMINISHING
TONIGHT WITHIN THE AIRMASS AHEAD OF THE FRONT.  PROGGED SOUNDINGS
INDICATE RELATIVELY SKINNY CAPE BETWEEN 800 J/KG OVER NORTH-CENTRAL
WISCONSIN TO AROUND 1000 J/KG OVER CENTRAL WISCONSIN.  THERE IS A
LITTLE BIT OF A 850MB THETAE RIDGE POKING INTO CENTRAL WISCONSIN
BETWEEN 09-12Z WHICH MAY BE ABLE TO SUSTAIN STORMS BETTER...AND
CONTRIBUTE TO LOW END SEVERE THUNDERSTORM CHANCES.  WITH THE SKINNY
CAPE AND DECAYING INSTABILITY...THE HAIL THREAT WILL BE MINIMAL.
BUT WINDS OF 40-45 KTS ALOFT COULD LEAD TO SMALL WIND THREAT OVER
CENTRAL WISCONSIN. ANY DESCENDING WIND WILL HAVE TO FIGHT THROUGH A
SHARP TEMPERATURE INVERSION ABOVE THE BOUNDARY LAYER SO EVEN IF
STRONG STORMS ARE PRESENT...NOT A SURE BET THEY WILL REACH THE
SURFACE.  WILL MENTION THE SLIGHTLY HIGHER PROBABILITY OF SEVERE
WEATHER OVER CENTRAL WISCONSIN IN THE HWO.  OTHERWISE A WARMER AND
MUGGY NIGHT WITH LOWS MAINLY IN THE 60S.

THURSDAY...THE FRONT WILL SWEEP ACROSS CENTRAL AND NORTHEAST
WISCONSIN DURING THE MORNING HOURS...KEEPING THE THREAT OF SHOWERS
AND STORMS AROUND.  WILL LIKELY SEE SOME CLEARING FOR A FEW HOURS
DIRECTLY BEHIND THE FRONT AS A DRY SLOT MOVES NORTHEAST...BUT LOW
LEVEL MOISTURE QUICKLY ROTATES BACK INTO NORTH-CENTRAL AND NORTHEAST
WISCONSIN IN THE AFTERNOON THAT WILL PRODUCE SCT TO BKN CU.  HIGH
TEMPS COOLING OFF INTO THE MID 60S NORTH TO MID 70S SOUTH.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE FORECAST...WITH
THURSDAY NIGHT AND FRIDAY LOOKING DRY OTHER THAN A FEW SHOWERS OVER
NORTHERN WISCONSIN FRIDAY AFTERNOON. AFTER THAT...MODELS ALL OVER
THE BOARD AS FAR AS PRECIP CHANCES STARTING SATURDAY MORNING AS
AN UPPER LEVEL TROUGH STALLS OVER THE EASTERN CONUS AND CREATES A
BLOCKING-LIKE PATTERN. MAIN FORECAST CHALLENGE FOR THE EXTENDED
WILL BE PRECIP CHANCES SATURDAY THROUGH TUESDAY.

...THURSDAY NIGHT THROUGH FRIDAY NIGHT...

COLD FRONT EXITS WI THURSDAY EVENING. MODELS IN AGREEMENT ON DRY
CONDITIONS STARTING THURSDAY NIGHT THROUGH FRIDAY MID- MORNING.

FRIDAY AFTERNOON EXPECTED TO BE DRY FOR MUCH OF THE CWA EXCEPT
FOR FAR NORTHERN WISCONSIN. MORE MODELS ARE TRENDING TOWARDS SHOWERY
ACTIVITY FRIDAY AFTERNOON OVER FAR NORTHERN WI. SFC HEATING
COUPLED WITH STRONG CAA IN THE MID-LEVELS COULD LEAD TO PRECIP
STARTING AR 18Z FRIDAY ACROSS ALL OF NORTHERN WI. THEREFORE
EXPANDED THE SLIGHT CHANCE POPS FURTHER WEST THAN PREVIOUS
FORECAST FOR FRIDAY AFTERNOON WHERE MID LEVEL TEMPS WILL BE
COLDEST.

AT THIS POINT...CLOUD COVER SHOULD KEEP TEMPS ABOVE LEVELS THAT
WOULD LEAD TO FROST DEVELOPMENT OVER NORTHERN WI FRIDAY NIGHT.

...SATURDAY THROUGH TUESDAY...

UPPER LEVEL TROUGH WILL STALL TO OUR EAST...PUTTING WI IN AN AREA
OF NW FLOW ALOFT. WEATHER OVER THE NEXT FEW DAYS WILL BE A RESULT OF
SHORTWAVES DIGGING THROUGH THE MEAN FLOW. EACH MODEL HANDLES THESE
SHORTWAVES DIFFERENTLY WITH VARYING IDEAS FOR TIMING AND COVERAGE
OF ANY PRECIP. THIS RESULTS IN NUMEROUS PERIODS OF SLIGHT CHANCE POPS
IN THE EXTENDED. WAS ABLE TO KEEP THINGS DRY SATURDAY AFTERNOON IN
SOUTHERN PORTIONS OF THE CWA AS GFS IS THE ONLY MODEL THAT HAS
WIDESPREAD PRECIP AND MODEL CONSENSUS KEEPS ANY SHOWERS THAT DEVELOP
OVER NORTHERN WI. SATURDAY NIGHT SHOULD BE DRY AS WELL ACROSS
ALL OF NORTHEAST WI AS WE LOSE THE DIURNAL HEATING AND PRECIP
SHOULD COME TO THE END. AFTER THAT...TOO MUCH MODEL SPREAD TO MAKE
ANY CHANGES.

TEMPERATURES SHOULD CONTINUE TO BE SLIGHTLY BELOW NORMAL THROUGH
EARLY NEXT WEEK DUE TO STRONG NW FLOW ALOFT. WARMER TEMPERATURES CAN
BE THEN BE EXPECTED TUESDAY AND WEDNESDAY AS THE FLOW TURNS SOUTH
AHEAD OF AN APPROACHING COLD FRONT.
&&

.AVIATION...A WARM FRONT LIFTING NORTHEAST ACROSS THE STATE WILL
BRING ISOLATED SHOWERS TO THE AREA THIS AFTERNOON.  COVERAGE WILL BE
TOO SPOTTY TO INCLUDE EXPLICITLY IN THE TAFS.  A STRONG COLD FRONT
WILL THEN PROCEED TO MOVE ACROSS THE AREA AFTER MIDNIGHT TONIGHT.  A
BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT AND SOME
STORMS COULD PRODUCE GUSTY WINDS UP TO 45 KTS.  LLWS WILL BE
INCREASING AHEAD OF THE FRONT THOUGH WILL DIMINISH ONCE THE FRONT
MOVES THROUGH.  SHOWERS WILL COME TO AN END LATE TONIGHT INTO
THURSDAY MORNING...BUT LOWER CIGS AND VSBYS TO MVFR LEVELS ARE
EXPECTED TO BE PRESENT BEHIND THE FRONT FOR SEVERAL HOURS.
CLEARING IS EXPECTED LATE TOMORROW MORNING BEFORE CLOUDS INCREASE
AGAIN FOR THE AFTERNOON.

MPC
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/WOLF
Hazardous weather outlook, Aug 15, 2:32 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT WED AUG 15 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO PUSH
INTO THE AREA FROM THE WEST AROUND MIDNIGHT...THEN SWEEP EAST
OVERNIGHT. SOME OF THE STORMS COULD BE QUITE STRONG AND PRODUCE
HEAVY RAIN AND GUSTY WINDS. ALTHOUGH CHANCES OF A SEVERE STORM
WITH DAMAGING WINDS IS SLIGHTLY HIGHER OVER CENTRAL WISCONSIN THAN
NORTH-CENTRAL WISCONSIN...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE STORMS WILL CONTINUE TO PUSH ACROSS THE AREA THURSDAY
MORNING. HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE...MAINLY IN
EASTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF WINDS OVER 40 MPH OR PONDING OF WATER ON
ROADWAYS SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN
GREEN BAY.

LMZ521-522-541>543-161945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL GENERATE
HAZARDOUS WAVES BY LATE TONIGHT.

A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO PUSH
EAST ACROSS WISCONSIN TONIGHT...AND COULD REACH THE BAY OR LAKE
LATE TONIGHT. SOME OF THE STORMS COULD BE QUITE STRONG AND POSE A
HAZARD TO BOATERS BECAUSE OF FREQUENT LIGHTNING...HEAVY RAIN AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE BAND OF SHOWERS AND STORMS WILL CONTINUE ACROSS THE AREA
THURSDAY MORNING...THEN DIMINISH DURING THE AFTERNOON.

WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY ON THE LAKE THURSDAY
MORNING...THEN CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP
ON THE LAKE AND BAY THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS
NORTHWEST WINDS INCREASE BEHIND A STRONG COLD FRONT CROSSING THE
AREA.

MPC/WOLF

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.